# SDR AALA201611219001

- Difficulty date: October 25, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 60,747 hours, 22,517 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Seal
- Part number: D5348004220702
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SEAL HAS SURFACE CORROSIO.  REPLACED THE DOOR SEAL IAW SRM 51-42-11, AND DRAWING D53480505.
